# SDR SWIA202161288

- Difficulty date: July 20, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND STRUCTURE - FWD BUTTERFLY DOUBLER CORRODED - FS 536 BTWN STGRS 25L/26L     (C-CHECK RO 9/27/2021)    BLENDED CORROSION ON FWD BAGGAGE BAY DOOR SURROUND STRUCTURE AT FS536 BETWEEN STGR 25L-26L, MATERIAL LOSS FOUND TO BE WITHIN LIMITS REF MHIRJ REO 670-53-31-702 REV -- DATED 2021-09-07. REPLACED FASTENER AS REQUIRED AND RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
